# SDR PCAA9700353

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT - DURING OVERNIGHT MAINTENANCE, THE FORWARD RUDDER P/N 85540001003, WAS FOUND CRACKED AT RIGHT UPPER AREA.  THIS AREA WAS FOUND TO HAVE BEEN PREVIOUSLY REPAIRED IAW RD8-55-335.  REPAIRED RUDDER IAW DHC SRM BY REPLACEMENT OF SKIN PANEL.  A/C RETURNED TO SERVICE.  (M)
